Aizerman's problem for discrete systems

M. I. Gil', Rigoberto Medina

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Absolute stability conditions for nonlinear difference equations are derived. In particular, it is proved that equations with positive Green's functions (impulse responses) satisfy the generalized Aizerman conjecture.

Original languageEnglish
Pages (from-to)1367-1375
Number of pages9
JournalApplicable Analysis
Volume81
Issue number6
DOIs
StatePublished - 1 Jan 2002

Keywords

  • Absolute Stability
  • Generalized Aizerman's Conjecture
  • Nonlinear Difference Equations

Fingerprint

Dive into the research topics of 'Aizerman's problem for discrete systems'. Together they form a unique fingerprint.

Cite this